首页 | 学院概况 | 师资队伍 | 本科生教育 | 研究生教育 | 学科建设 | 科学研究 | 党政工作 | 资料下载 
 
 
 
 
 
  副教授
当前位置: 首页>>师资队伍>>教师信息>>数学系>>副教授>>正文
 
何海洋
2019-03-10 14:20     (访问量:)

名:何海洋(副教授,硕士生导师)

别:

出生年月: 19819

工作单位湖南师范大学数学与统计学院

学习经历

20009-20047湖南理工学院数学系(本科)

20049-20097月:中国科学院武汉物理数学研究所(硕博连读)

工作经历

20097月至今:湖南师范大学数学与统计学院

访问经历

20149-20158月:访问巴黎十二大

研究方向

非线性椭圆型偏微分方程。主要从事双曲空间上半线性椭圆方程和方程组、非线性抛物方程的研究,例如研究非线性Schrodinger方程、Henon-Hardy方程等解的存在性、多解性、解的性质等。

承担课题

现主持国家自然科学基金青年项目一项,湖南省自然科学基金一项。已完成国家自然科学基金天元青年项目一项,教育部科学技术研究重点项目一项,湖南省教育厅优秀青年项目一项。

近期发表的代表性论文

已接受发表论文Sci论文12

[1].Haiyang He, J.F. Yang, Asymptotic behavior of Solutions forHénon systems with nearly critical exponent, J.Math.Anal.Appl.347(2008)459–471.

[2].Haiyang He, J.F.Yang, Positive solutions for critical elliptic systems innon-contractible domains, CPAA,7(2008)1109-1122.

[3].Haiyang He, J.F. Yang,Positive solutions for critical inhomogeneous elliptic problems innon-contractible domains, Nonlinear Analysis 70(2009)952–973.

[4].Haiyang He,Dongxiang Chen, Asymptotically linear Schrodinger equations with sign-changingpotential, Nonlinear Analysis73(2010)66-75.

[5] Haiyang He, Symmetry breakingfor ground states of Hénonsystems in a ball, Glasgow Mathematical Journal 53(2), 245-2552011.

[6]Haiyang He,  Nonlinear Schrodingerequations with sign-changing potentialAdvancedNonlinear Studies, 12(2)237-253, 2012.

[7] Haiyang He, The existence ofsolutions for Henon equation in hyperbolic space, Proc. Japan Acad., 89(2),24-28, 2013.

[8] Haiyang He, Jing Qiu, The existence of solutions for criticalHenon equation in hyperbolic space, Electronic Journal of DifferentialEquations, 2013, No.5,1-11, 2013.

[9] Haiyang He, Asymptotic behavior of theground state Solutions for Henon equation with Robin boundary condition,Communications on Pure and Applied Analysis, 12(6), 2393-2408, 2013.

[10]Haiyang He, The Robin problem for the Henon equation, Bulletin of theAustralian Mathematic Society, 88(1), 1-11, 2013.

[11] Haiyang He, Wei Wang,Existence and asymptotic behavior of solutions for Henon equation in Hyperbolicspace, Electronic Journal of Differential Equation, 2013, No.208, 1-13, 2013.

[12]Haiyang He, Symmetry and Existence of Solutions of Semilinear Elliptic Systemsin Hyperbolic Space, Glasgow Mathematical Journal, accepted. DOI:http://dx.doi.org/10.1017/S0017089514000457

[13] Haiyang He, Supercriticalelliptic equation in Hyperbolic Space, Accepted by Journal of PartialDifferential Equations

教学情况

主要担任数学物理方程及高等数学教学

关闭窗口
 
 
 

 Copyright 2004-2019@ School of Mathematics and Statistics 电话: 0731-88872515  
湖南师范大学数学与统计学院